# SDR SIMA200701101

- Difficulty date: January 10, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 13,522 hours, 12,333 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 363100
- Part serial: 4148
- Condition: Failed
- Location: Te Flaps
- Part time: 10,862 hours, 9,918 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPS ADVANCED, FLAP FAIL MESSAGE, FLAPS DID NOT EXTEND TO 9 DEGREES, EMERGENCY DECLARED.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW EMB AMM 27-51-12.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.  OPEN
